Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lutya

IB caused by starting Multivitamin or Vitex?

Recommended Posts

I had gotten my skin fairly under control with a pretty simple topical routine. It was good for a few months but in the last month or so it has gotten pretty bad again. Acne on the face, chest and back. The only two changes in my routine are starting Vitex and a Multivitamin.

I started taking Vitex Chasteberry 2-3 months ago. It is an herbal remedy that is supposed to help balance female hormones which I started taking to help with horrible menstrual cramps/endometriosis. It takes a couple months to start working and I'm wondering if it is triggering either some initial breakouts or some permanent negative changes in my skin. BUT this last period was the first one in literally years that didn't require codeine to handle the severe cramps. So, I'm willing to wait it out to see if it is just an IB and if it goes away.

Another possibility is that I started taking Peter Gilham's Organic Liquid Multivitamin about a month ago (first vitamin for me in years) and I'm wondering if it too could be causing an IB based on ridding toxins or whatnot.

All I know is it's driving me nuts and I'm glad it's getting to be winter weather (due to the bacne, etc.).

Link to post
Share on other sites

From May - July of 2008 I was pretty clear. Around July 23rd or so (because I wrote it down), I started taking a multi-vitamin, along with zinc and b-complex pills. Now, I'd taken zinc and b-complex pills seperately before but my acne hadn't reall flared. Anyway, so I started taking all of those, and 2 weeks later, I got probably the worst break out of my life. I'm pretty sure it was the multivitamin. I'm scared to take any multivitamins now, and I only take Vitamin C and Cod Liver Oil, which contains vitamin a and D. I'll take the multivitamins when I'm older or when my acne is more consistently controlled. Just eat properly and you'lll get your vitamins. I just take the aforementioned supplements for the sake of a stronger immune system.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×